# SDR VNAA20251004018

- Difficulty date: August 28, 2024
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15323
- Aircraft time: 25,071 hours, 22,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CH6903312413
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REWORK (2EA) BTW STGR 21L TO 20L AND FS 280 TO FS 326 AT FWD FUSELAGE.   REWORK  BTW STGR 21L TO 20L AND FS 326 AT FWD FUSELAGE WAS REPAIRED PER REO 690-53-21-2030 REV - , AND REWORK BTW STGR 21L TO 20L AND FS 326 AT FWD FUSELAGE WAS REPAIRED  WITH NRC 00216 AND REO 690-53-11-2059 REV - -
